MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; PUMP, INFUSION
Model Number 35700BAX
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a spectrum infusion pump was infusing intravenous immunoglobulin (ivig) and stopped running and improperly shutdown during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
SPECTRUM WITH MDL
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24248564
Report Number1314492-2026-00258
Device Sequence Number8309573
Product Code FRN
UDI-Device Identifier00085412091570
UDI-Public(01)00085412091570
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35700BAX
Device Catalogue Number35700BAX
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRAVENOUS IMMUNOGLOBULIN
Patient SexUnknown